# SDR DALA2023051103727

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,957 hours, 27,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 RH WINDSHEILD HAS SINGS OF ARCING AND DAMAGES. CORRECTIVE ACTION: REMOVED INSTALL NEW RH WINDSHEILD PERFORM CABIN PRESSURE LEAK CHECK GOOD IAW BOEING 757 AMM 56-11-02-401 AND AMM 05-51-24. (2759523)
